# SDR UALA2013061204026

- Difficulty date: June 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,347 hours, 23,519 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 1620 S29R.    REPAIRED EXTERIOR FUSELAGE SKIN BETWEEN BS 1612 - 1624 S28R-29L IAW ECRA 5300-01685. ACCOMPLISHED HFEC IAW NTM PART 651-00-19. MAJOR REPAIR.
